Volume 11 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – L
Lai, Kuan-Wen
New cubic fourfolds with odd degree unirational parametrizations
Laksov, Dan
A formalism for equivariant Schubert calculus
Lalin, Matilde
Functional equations for Mahler measures of genus-one curves
Lam, Thomas
Dual graded graphs for Kac-Moody algebras
Electrical networks and Lie theory
Lan, Kai-Wen
Toroidal compactifications of PEL-type Kuga families
Relative cohomology of cuspidal forms on PEL-type Shimura varieties
Families of nearly ordinary Eisenstein series on unitary groups
Lang, Jaclyn
On the image of the Galois representation associated to a non-CM Hida family
Lange, Herbert
The Prym map of degree-7 cyclic coverings
Lapid, Erez
On an analogue of the Ichino-Ikeda conjecture for Whittaker coefficients on the metaplectic group
Larsen, Michael
Exponential generation and largeness for compact p-adic Lie groups
Positive motivic measures are counting measures
The Tannakian formalism and the Langlands conjectures
A probabilistic Tits alternative and probabilistic identities
Larson, Eric
Interpolation for restricted tangent bundles of general curves
Lau, Eike
Relations between Dieudonn\'{e} displays and crystalline Dieudonn\'{e} theory
Lau, Michael
Maximal ideals and representations of twisted forms of algebras
Launois, Stéphane
On the dimension of H-strata in quantum matrices
Lauter, Kristin
Explicit CM-theory in dimension 2
A Gross--Zagier formula for quaternion algebras over totally real fields
Lauve, Aaron
The characteristic polynomial of the Adams operators on graded connected Hopf algebras
Lazarsfeld, Robert
Local positivity, multiplier ideals, and syzygies of abelian varieties
A vanishing theorem for weight one syzygies
Lazda, Christopher
Combinatorical degenerations of surfaces and Calabi-Yau threefolds
Le Boudec, Pierre
Affine congruences and rational points on a certain cubic surface
Le Stum, Bernard
Leary, Ian
Realising fusion systems
Leclerc, Bernard
Cluster algebras and category O for representations of Borel subalgebras of quantum affine algebras
Lee, Jungyun
The behavior of Hecke's L-function of real quadratic fields at s=0
Lehmann, Brian
Comparing numerical dimensions
Lei, Antonio
Coleman maps and the p-adic regulator
Lenart, Cristian
Haglund-Haiman-Loehr type formulas for Hall-Littlewood polynomials of type B and C
Lesieutre, John
Effective cones of cycles on blow-ups of projective spaces
Levin, Aaron
Ideals of degree one contribute most of the height
Linear forms in logarithms and integral points on higher-dimensional varieties
Levin, Brandon
G-valued crystalline representations with minuscule p-adic Hodge type
Levine, Marc
Torsion orders of complete intersections
Levy, Alon
The Semistable Reduction Problem for the Space of Morphisms on P^n
Lewis, Mark
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Leykin, Anton
Noetherianity for infinite-dimensional toric varieties
Li, Chao
Remarks on the arithmetic fundamental lemma
Li, Huanhuan
Graded Steinberg algebras and their representations
Li, Jinjia
On the (non)rigidity of the Frobenius endomorphisms over Gorenstein rings
Li, Li
Kazhdan-Lusztig polynomials and drift configurations
Li, Xiannan
The smallest prime that does not split completely in a number field
The sixth moment of automorphic L-functions
Li, Yingkun
Heegner divisors in generalized Jacobians and traces of singular moduli
Lieblich, Max
Compactified moduli of projective bundles
Lilienthal, Markus
On Oliver's p-group conjecture
Lin, Xingjun
Congruence property in conformal field theory
Lin, Yinbang
Nef cones of Hilbert schemes of points on surfaces
Linnell, Peter
Discretely ordered groups
Lipman, Joseph
Reflexivity and rigidity for complexes I. Commutative rings
Reflexivity and rigidity for complexes II, Schemes
Lipnowski, Michael
Equivariant torsion and base change
Liu, Chunlei
T-adic exponential sums over finite fields
Liu, Ruochuan
On Families of (Phi,Gamma)-modules
Semistable periods of finite slope families
Liu, Tong
Crystalline extensions and the weight part of Serre's conjecture
Liu, Yifeng
Arithmetic theta lifting and L-derivatives for unitary groups I
Arithmetic theta lifting and L-derivatives for unitary groups II
Loeffler, David
Coleman maps and the p-adic regulator
Loeser, François
Chai's conjecture and Fubini properties of dimensional motivic integration
A non-archimedean Ax-Lindemann theorem
Logan, Adam
Density of rational points on diagonal quartic surfaces
Lombardi, Luigi
Derived invariants of irregular varieties and Hochschild homology
Lombardo, Davide
Bounds for Serre's open image theorem for elliptic curves over number fields
Longo, Matteo
Variation of anticyclotomic Iwasawa invariants in Hida families
Loos, Ottmar
Inner derivations of alternative algebras over commutative rings
Lorenz, Martin
Group actions and rational ideals
Lorenzini, Dino
Lorscheid, Oliver
Graphs of Hecke operators
Schubert decompositions for quiver Grassmannians of tree modules
Losev, Ivan
Finite dimensional quotients of Hecke algebras
Lötscher, Roland
Essential $p$-dimension of algebraic groups whose connected component is a torus
Lovering, Thomas
Integral canonical models for automorphic vector bundles of Abelian type
Lozovanu, Victor
Local positivity of linear series on surfaces
Luca, Florian
The image of Carmichael's $\lambda$-function
Lütkebohmert, Werner
Group actions of prime order on local normal rings